MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. PNCL 12 USE RKR HLSTR 10FT CORD; PENCIL 12 USE ROCKER HOLSTER 10 FT CORD

MEGADYNE MEDICAL PRODUCTS, INC. PNCL 12 USE RKR HLSTR 10FT CORD; PENCIL 12 USE ROCKER HOLSTER 10 FT CORD
Catalog Number 3030H
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported during an unknown procedure the patient received two burns on either side of the incision.The burns were not life threatening and it is unknown how the burns were treated.It is unknown how the procedure was completed.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/20/2019.Additional information: upon review of the reported event and additional information obtained during investigation, it was determined that this was a 2nd degree burn and they only used topical cream to facilitate healing.Therefore, this event does meet the fda defined criteria of serious injury and being considered a malfunction.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/25/2019.Investigation summary: one each 3030h lot number unknown.The device was functionally tested and found within specifications.Complaint is unconfirmed.The lot was not provided; therefore, the manufacturing records could not be reviewed.

Brand Name
PNCL 12 USE RKR HLSTR 10FT CORD
Common Device Name
PENCIL 12 USE ROCKER HOLSTER 10 FT CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8395877
Report Number1721194-2019-00086
Device Sequence Number13513107
Product Code GEI
UDI-Device Identifier10614559102527
UDI-Public10614559102527
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K050102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3030H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2019
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer02/07/2019
02/07/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date03/20/2019
03/25/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEGAPOWER 1000 A GENERATOR, REUSEABLE PAD
Outcome Attributed to Adverse Event Other;